Why does an injection that is suppose to make you feel better instantly make you not feel good?
Diagnosed with Multiple Sclerosis MS in November 1997, I have been self injecting Avonex (this link will take you to biogen idec, look for therapies at the bottom left and click on Avonex) since July 2001.
Every Thursday evening is my date with Avonex. My husband prepares the injection for me and I always head to the bathroom (for privacy) and self inject. I have been doing this injection for 11 yrs. now and it has not gotten easier. Just the thought of plunging this needle into my leg makes me shutter. I have requested a shorter needle because sometimes I felt that a bone in my leg has been hit. It hasn't but the shorter needle gives me peace of mind.
Before going to bed I always take an over the counter Migraine Pain Reliever. I can always count on a headache during the night and this Migraine Pain Reliever makes it less severe. At about 3 - 4 A.M. I awake with flu like symptoms; fever, chills and body ache. These symptoms last until about 10 A.M. with a dull headache the rest of the day.
I have adjusted to these symptoms of Avonex and know that this is only a small price to pay in slowing down the progression of Multiple Sclerosis MS.
Visit my website: MS MobilityStrength Multiple Sclerosis